Research Repository

An operator extension of čebyšev inequality

Moradi, HR, Omidvar, ME and Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2017) An operator extension of čebyšev inequality. Analele Stiintifice ale Universitatii Ovidius Constanta, Seria Matematica, 25 (2). 135 - 148. ISSN 1224-1784

Ep37343..pdf - Published Version
Available under License Creative Commons Attribution Non-commercial No Derivatives.

Download (761kB) | Preview
Item Type: Article
Uncontrolled Keywords: inequalities; synchronous functions; quadruple D-synchronous functions
Subjects: Current > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 01 Nov 2018 22:02
Last Modified: 23 Aug 2019 06:23
ePrint Statistics: View download statistics for this item
Citations in Scopus: 2 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar